# SDR MEX2002121

- Difficulty date: April 23, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4034241972
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 935 - MTY-MEX - BOTH FMA'S OUT OF SERVICE WITH THE DFGC SWITCH IN THE NR 2 POSITION.  PERFORMED A RESET TO THE ELECTRIC BARS, DFGC 1 DID NOT PERFORM THE POWER UP UNTIL THE DFGC SWITCH WAS CHANGED.  THE COPILOT ADI WAS CHANGED BUT DID NOT CORRECT THE PROBLEM .  BOTH DFGC WERE REMOVED, THEIR RESPECTIVE CIRCUIT BREAKERS WERE RESET.  ALL THE ELECTRICAL POWER WAS INTERRUPTED AND AFTER 10 MINUTES WAS STABILIZED, AND ALL SYSTEMS WORK OK.  IT WAS PERFORM AN AUTOLAND TEST OK.  AT RON, 23/24 BOTH DFGC WERE REPLACED, AND TEST OK IAW MM 22-01-01.  (M)
